# SDR UALA2013050903239

- Difficulty date: May 6, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 43,478 hours, 17,623 cycles
- Engine: Iae V2522A5
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Control Unit
- Part number: ED43A1D4
- Part serial: 2097
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECORDER SYSTEM FAULT ECAM PRESENT.  POST FLT MESSAGES RECORDER SYS FAULT,  FDIU, DFDR.    REPLACED FDIU.
